# SDR AALA20120301001

- Difficulty date: March 1, 2012
- Submitted: March 1, 2012
- Operation: Air carrier
- Aircraft: N370AA
- Make and model: Boeing 767323
- Aircraft serial: 25197
- Aircraft time: 83,362 hours, 13,160 cycles
- System (JASC): 5751 · Ailerons
- Part: Aileron
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTBOARD AILERON 53 INCHES OUTBOARD OF INBOARD EDGE AT TRAILING EDGE DELAMINATED.  ACCOMPLISHED HOT BOND REPAIR PER SRM 57-60-02.
